Communications in Mathematical Physics

Localization of random walks in one-dimensional random environments

A. O. Golosov

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 92, Number 4 (1984), 491-506.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103940927

Mathematical Reviews number (MathSciNet)
MR0736407

Zentralblatt MATH identifier
0534.60065

Subjects
Primary: 60J15
Secondary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 82A42

Citation

Golosov, A. O. Localization of random walks in one-dimensional random environments. Comm. Math. Phys. 92 (1984), no. 4, 491--506. https://projecteuclid.org/euclid.cmp/1103940927


Export citation